# SDR IXXA20240429001

- Difficulty date: March 12, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 1,111,965 hours, 19,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143T32317
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON FUSELAGE SKIN, STA 408, S30L REQUIRES PERMANENT REPAIR
